# SDR SWIA200210552

- Difficulty date: January 14, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,682 hours, 45,056 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12043270001
- Part serial: 120088
- Condition: Intermittent
- Location: Landing Gear
- Part time: 4,296 hours, 4,905 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND LANDING GEAR OVERNIGHT PINS INSTALLED IN GEAR.  REMOVED GEAR PIN.  GEAR WOULD RETRACT AND DEPLOY NORMALLY.  FOUND GEAR TO HAVE INTERMITTENT INDICATION PROBLEM.  REMOVED AND REPLACED LANDING GEAR CONTROL BOX AND RELAY.
